Skip to main content

The analysis of stratified multiple responses

Journal Article


Abstract


Publication Date


  • 2008

Citation


  • Liu, I. & Suesse, T. (2008). The analysis of stratified multiple responses. Biometrical Journal: journal of mathematical methods in biosciences, 50 (1), 135-149.

Scopus Eid


  • 2-s2.0-41149167158

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1606

Number Of Pages


  • 14

Start Page


  • 135

End Page


  • 149

Volume


  • 50

Issue


  • 1

Abstract


Publication Date


  • 2008

Citation


  • Liu, I. & Suesse, T. (2008). The analysis of stratified multiple responses. Biometrical Journal: journal of mathematical methods in biosciences, 50 (1), 135-149.

Scopus Eid


  • 2-s2.0-41149167158

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1606

Number Of Pages


  • 14

Start Page


  • 135

End Page


  • 149

Volume


  • 50

Issue


  • 1